Alert archive / Indiana / River Flood Warnings in 2015

River Flood Warning 16, NWS Indianapolis, IN

February 9, 2015Parke County, Vermillion County, Vigo County, Indiana

NWS Indianapolis, IN issued this river flood warning at Feb 9, 2015, 11:12 AM EST for Parke County, Vermillion County, Vigo County, Indiana. It took effect at Feb 10, 2015, 6:15 PM EST. It was in force for 47 hr.

The area

The outline as issued.

The facts

Issued
Feb 9, 2015, 11:12 AM EST (16:12 UTC)
In effect from
Feb 10, 2015, 6:15 PM EST
Expired
Feb 12, 2015, 5:00 PM EST
In force
47 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

Counties Parke County, IN, Vermillion County, IN, Vigo County, IN

The radar

The Indianapolis radar (KIND), 98 km from the middle of the area, began a volume at 16:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wabash River at Montezuma (MTZI3). The gauge peaked at 14.20 ft at Feb 11, 2015, 12:00 PM EST.

actionminormoderate1015202502/0902/1002/1102/1202/13
Action stage
10 ft
Minor stage
14 ft
Moderate stage
24 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03340500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

557 
WGUS43 KIND 091612
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1112 AM EST MON FEB 9 2015

...The National Weather Service in Indianapolis has issued a Flood 
Warning for portions of the following river in western Indiana...

  Wabash River...

.Lowland flooding will return to portions of the Wabash River in
western Indiana.  River levels will be 1 to 3 feet higher than those 
seen in early January.  Ice blockages as seen in the later part of 
January are not expected.

Spring-like temperatures during the weekend melted all the snow in
north central Indiana except for the Tippecanoe River basin.  

Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and 
lakes.



INC045-121-157-165-171-101612-
/O.NEW.KIND.FL.W.0014.150210T0234Z-150211T1400Z/
/LAFI3.1.ER.150210T0234Z.150210T1200Z.150211T0200Z.UU/
1112 AM EST MON FEB 9 2015

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wabash River at Lafayette.
* from this evening to Wednesday morning.
* At 10:30 AM Monday the stage was 9.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 11.5 feet by tomorrow morning.the river will fall below 
  flood stage by tomorrow late evening.
* At 12.0 feet...High water affects a few low river cabins and county 
  roads.

&&

LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
      4040 8688 4054 8670             

$$

INC045-121-165-171-101611-
/O.NEW.KIND.FL.W.0015.150210T2000Z-150212T0400Z/
/CVGI3.1.ER.150210T2000Z.150211T0000Z.150211T1600Z.UU/
1112 AM EST MON FEB 9 2015

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wabash River at Covington.
* from Tuesday afternoon to Wednesday evening.
* At  9:45 AM Monday the stage was 10.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and 
  continue to rise to near 16.4 feet by early Wednesday morning.the 
  river will fall below flood stage by late Wednesday morning.
* At 16.0 feet...Low agricultural lands begin to flood.  Backyard 
  flooding of cottages on right bank starts a short distance upstream
  of gage.  Critical stage of Young-Neal Levee is reached. 

&&

LAT...LON 4040 8709 4020 8747 3997 8745 3997 8739
      4017 8737 4033 8709             

$$

INC121-165-167-101611-
/O.NEW.KIND.FL.W.0016.150211T0600Z-150212T2200Z/
/MTZI3.1.ER.150211T0600Z.150212T0000Z.150212T1000Z.UU/
1112 AM EST MON FEB 9 2015

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wabash River at Montezuma.
* from late Tuesday night to Thursday afternoon.
* At  9:45 AM Monday the stage was 8.6 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Wednesday morning and 
  continue to rise to near 14.5 feet by Wednesday evening.the river 
  will fall below flood stage by Thursday morning.
* At 14.0 feet...Several hundred acres of bottomlands along the right 
  bank from the mouth of Sugar Creek to northern edge of Montezuma 
  begin to flood.

&&

LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
      3986 8734 3997 8739             

$$
4 follow-up statements
558 
WGUS83 KIND 101649
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1149 AM EST TUE FEB 10 2015

...A Flood Warning continues for portions of the following river in
western Indiana...

  Wabash River...


.Lowland river flooding returned to portions of the Wabash River
in western Indiana. Flood levels will be 1 to 3 feet higher than
those seen in early January.  Crests will occur from today in the
Lafayette area to Monday in the Vincennes area.  Ice blockages as
experienced in the later part of January are not expected.

Runoff from snow-melt in northern Indiana during the past weekend was
causing the latest rise in the Wabash River.   Little snow-melt or
precipitation is expected through the weekend.

Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and 
lakes.



INC045-121-157-165-171-111649-
/O.EXT.KIND.FL.W.0014.000000T0000Z-150212T1200Z/
/LAFI3.1.ER.150210T0010Z.150211T0000Z.150212T0000Z.UU/
1149 AM EST TUE FEB 10 2015

The Flood Warning continues for
  The Wabash River at Lafayette.
* until Thursday morning.
* At 11:16 AM Tuesday the stage was 12.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.1 feet by this
  evening. The river will fall below flood stage tomorrow evening.
* At 12.0 feet...High water affects a few low river cabins and county 
  roads.

&&

LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
      4040 8688 4054 8670             

$$

INC045-121-165-171-111648-
/O.EXT.KIND.FL.W.0015.150211T0600Z-150212T1500Z/
/CVGI3.1.ER.150211T0600Z.150211T1800Z.150212T0300Z.UU/
1149 AM EST TUE FEB 10 2015

The Flood Warning continues for
  The Wabash River at Covington.
* from late tonight to Thursday morning.
* At 10:45 AM Tuesday the stage was 15.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tomorrow and 
  continue to rise to near 16.5 feet by tomorrow early afternoon.the 
  river will fall below flood stage by tomorrow late evening.
* At 16.0 feet...Low agricultural lands begin to flood.  Backyard 
  flooding of cottages on right bank starts a short distance upstream
  of gage.  Critical stage of Young-Neal Levee is reached. 

&&

LAT...LON 4040 8709 4020 8747 3997 8745 3997 8739
      4017 8737 4033 8709             

$$

INC121-165-167-111648-
/O.EXT.KIND.FL.W.0016.150210T2315Z-150213T1800Z/
/MTZI3.1.ER.150210T2315Z.150212T0600Z.150213T0600Z.UU/
1149 AM EST TUE FEB 10 2015

The Flood Warning continues for
  The Wabash River at Montezuma.
* from this evening to Friday afternoon.
* At 10:45 AM Tuesday the stage was 13.1 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 15.0 feet by early Thursday morning.the river will 
  fall below flood stage by early Friday morning.
* At 14.0 feet...Several hundred acres of bottomlands along the right 
  bank from the mouth of Sugar Creek to northern edge of Montezuma 
  begin to flood.

&&

LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
      3986 8734 3997 8739             

$$
604 
WGUS83 KIND 111457
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
957 AM EST WED FEB 11 2015

...A Flood Warning continues for portions of the following river in
western Indiana...

  Wabash River...


.Bankfull conditions will continue along the Wabash River in western
Indiana through Monday.  The latest crest on the Wabash was in the
Covington and Montezuma areas.  Below freezing weather from tonight
through Monday will allow the river to return to near normal levels
by February 18. 


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and 
lakes.



INC045-121-157-165-171-121457-
/O.EXT.KIND.FL.W.0014.000000T0000Z-150213T0000Z/
/LAFI3.1.ER.150210T0010Z.150210T2101Z.150212T1200Z.UU/
957 AM EST WED FEB 11 2015

The Flood Warning continues for
  The Wabash River at Lafayette.
* until Thursday evening.
* At  9:30 AM Wednesday the stage was 11.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow morning.
* At 11.0 feet...Flooding of low agricultural land begins in western 
  part of Tippecanoe County.

&&

LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
      4040 8688 4054 8670             

$$

INC121-165-167-121457-
/O.EXT.KIND.FL.W.0016.000000T0000Z-150213T0300Z/
/MTZI3.1.ER.150211T0615Z.150212T0000Z.150212T1500Z.UU/
957 AM EST WED FEB 11 2015

The Flood Warning continues for
  The Wabash River at Montezuma.
* until Thursday evening.
* At  8:45 AM Wednesday the stage was 14.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.4 feet by this
  evening. The river will fall below flood stage tomorrow late 
  morning.
* At 14.0 feet...Several hundred acres of bottomlands along the right 
  bank from the mouth of Sugar Creek to northern edge of Montezuma 
  begin to flood.

&&

LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
      3986 8734 3997 8739             

$$
281 
WGUS83 KIND 120146
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
846 PM EST WED FEB 11 2015

...A Flood Warning continues for portions of the following river in 
Indiana...

  Wabash River...



.Bankfull conditions will continue along the Wabash River in western
Indiana through Monday.  As of Wednesday evening, crest on the Wabash
was in the Clinton/Terre Haute area.  Below freezing weather from
tonight through Monday will allow the river to return to near normal
levels by February 18.


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and 
lakes.



INC045-121-157-165-171-121513-
/O.EXT.KIND.FL.W.0014.000000T0000Z-150212T1513Z/
/LAFI3.1.ER.150210T0010Z.150210T2101Z.150212T0313Z.UU/
846 PM EST WED FEB 11 2015

The Flood Warning continues for
  The Wabash River at Lafayette.
* until Thursday morning.
* At 8:01 PM Wednesday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage 
  tonight.
* At 11.0 feet...Flooding of low agricultural land begins in western 
  part of Tippecanoe County.

&&

LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
      4040 8688 4054 8670             

$$

INC121-165-167-121800-
/O.EXT.KIND.FL.W.0016.000000T0000Z-150212T1800Z/
/MTZI3.1.ER.150211T0615Z.150211T1545Z.150212T0600Z.UU/
846 PM EST WED FEB 11 2015

The Flood Warning continues for
  The Wabash River at Montezuma.
* until Thursday afternoon.
* At 7:45 PM Wednesday the stage was 14.1 feet.
* Flood stage is 14.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  after midnight Thursday night.
* At 14.0 feet...Several hundred acres of bottomlands along the right 
  bank from the mouth of Sugar Creek to northern edge of Montezuma 
  begin to flood.

&&

LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
      3986 8734 3997 8739             

$$
085 
WGUS83 KIND 121123
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
623 AM EST THU FEB 12 2015

...The Flood Warning is no longer in effect for the following river
in Indiana...

  Wabash River...


.The Wabash River has fallen below flood stage in the Lafayette and
Montezuma areas and will fall below flood stage at State Road 225 by
noon today.

Precautionary/Preparedness Actions...

Be alert to flood debris on previously flooded roads. Keep children 
away from flooded areas. Recreational and agricultural interests 
should remain alert to changing river conditions.

For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and 
lakes.



INC045-121-157-165-171-121153-
/O.CAN.KIND.FL.W.0014.000000T0000Z-150212T1513Z/
/LAFI3.1.ER.150210T0010Z.150210T2101Z.150212T0245Z.UU/
623 AM EST THU FEB 12 2015

The Flood Warning is cancelled for
  The Wabash River at Lafayette.
* At  5:30 AM Thursday the stage was 10.2 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at  9:45 PM Wednesday.
* Forecast...The river will continue to fall to 8.8 feet by tomorrow 
  morning.


&&

LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
      4040 8688 4054 8670             

$$

INC121-165-167-121153-
/O.CAN.KIND.FL.W.0016.000000T0000Z-150212T1800Z/
/MTZI3.1.ER.150211T0615Z.150211T1915Z.150212T0750Z.UU/
623 AM EST THU FEB 12 2015

The Flood Warning is cancelled for
  The Wabash River at Montezuma.
* At  5:45 AM Thursday the stage was 13.9 feet.
* Flood stage is 14.0 feet.
* Fell below flood stage at  2:50 AM Thursday.
* Forecast...The river will continue to fall to 13.3 feet by tomorrow
  morning.


&&

LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
      3986 8734 3997 8739             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Feb 9, 9:51 AM EST, 1 hour 21 minutes earlier.

Area forecast discussion, Feb 9, 9:51 AM EST, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
951 AM EST MON FEB 9 2015

.UPDATE...

THE NEAR TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 401 AM EST MON FEB 9 2015

AS AN UPPER LEVEL WAVE EXITS THE AREA EARLY THIS MORNING SOME LIGHT
DRIZZLE AND FREEZING DRIZZLE MAY CONTINUE ACROSS PORTIONS OF
CENTRAL INDIANA. THEN...DRY BUT CLOUDY WEATHER WILL RETURN LATER THIS
MORNING AND CONTINUE AT LEAST THROUGH TUESDAY NIGHT. A WEAK UPPER
LEVEL WAVE MAY BRING SOME LIGHT PRECIPITATION TO THE AREA THROUGH
MID WEEK...THEN POSSIBLY AGAIN ON SATURDAY. OTHERWISE MUCH OF THE
WEEK WILL BE FAIRLY UNEVENTFUL...ALTHOUGH IT WILL BECOME MUCH
COLDER LATE IN THE WEEK AS A LARGE AREA OF CANADIAN HIGH PRESSURE
SINKS INTO THE AREA.

&&

.NEAR TERM /EARLY THIS MORNING THROUGH THE REST OF TODAY/...
ISSUED AT 951 AM EST MON FEB 9 2015

WILL CARRY DRIZZLE/FREEZING DRIZZLE THROUGH MID MORNING PER
CONTINUED SPORADIC OBS OF SAME. THAT SAID...REPORTS OR LACK
THEREOF INDICATE THAT ANY IMPACT HAS NOT BEEN SEVERE. REMAINDER OF
FORECAST IN GOOD SHAPE. PREVIOUS DISCUSSION FOLLOWS.

ISSUED AT 401 AM EST MON FEB 9 2015

BEFORE THE UPPER TROUGH COMPLETELY MOVES OUT OF THE AREA THIS
MORNING ABUNDANT LOW LEVEL MOISTURE IS ALLOWING THE FORMATION OF
SOME DRIZZLE AND EVEN PATCHY FREEZING DRIZZLE ACROSS THE NORTHERN
THIRD OF THE FORECAST AREA WHERE TEMPERATURES HAVE DROPPED TO JUST
BELOW FREEZING. THE BULK OF THE FORCING SHOULD BE EXITING THE
AREA IN THE NEXT FEW HOURS SO ENDED ALL MENTION OF DRIZZLE AROUND 12Z.

AS FOR ANY CONCERNS WITH THE PATCHY FREEZING DRIZZLE...THINKING IS
THAT PAVEMENT TEMPERATURES ARE STILL WARM...SO NOT EXPECTING MUCH IN
THE WAY OF TRAVEL ISSUES. HOWEVER...ELEVATED SURFACES STILL MIGHT
GET SOME SLICK SPOTS...SO WILL MENTION THIS IN THE FIRST PERIOD
OF THE HAZARDOUS WEATHER OUTLOOK (HWO).

OTHERWISE THE REST OF TODAY SHOULD BE DRY...BUT STILL CLOUDY AS THE
SURFACE LOW AND BROAD CYCLONIC FLOW SLOWLY DEPART FARTHER FROM THE
REGION THROUGH THE DAY.

A BLEND OF GUIDANCE FOR HIGH TEMPERATURES SEEMS REASONABLE. HIGHS
WILL BE VERY SIMILAR TO CURRENT TEMPERATURES...AND IN SOME
LOCALES THE CURRENT TEMPERATURE WILL ACTUALLY BE THE HIGH TEMPERATURE FOR
THE DAY AS MORE COLD AIR ADVECTS ACROSS THE AREA.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
ISSUED AT 401 AM EST MON FEB 9 2015

TRENDED TOWARD MOSTLY CLEAR SKIES BY LATE NIGHT AND TUESDAY. AS FOR
TEMPERATURES...TRENDED LOWS COOLER THAN MAVMOS DUE TO SOME EXPECTED
RADIATIONAL COOLING AND GENERALLY STUCK CLOSE TO GUIDANCE FOR HIGHS.

THIS FORECAST PERIOD REMAINS MOSTLY DRY UNTIL WED/WED NIGHT WHEN A
UPPER LOW MOVES ACROSS THE GREAT LAKES...SOME VERY LOW CHANCES FOR
POPS WILL BE POSSIBLE ACROSS THE FAR NORTH. POPS MAY BE A MIX
WEDNESDAY MORNING BEFORE TRANSITIONING TO ALL RAIN AS TEMPERATURES WARM
DURING THE DAY...AND THEN BACK TO LIGHT SNOW SHOWERS AND/OR
FLURRIES WEDNESDAY NIGHT AS THE SYSTEM DEPARTS FROM THE AREA.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
ISSUED AT 401 AM EST MON FEB 9 2015

THE LONG TERM WILL BE CHARACTERIZED BY MUCH COOLER THAN NORMAL
TEMPERATURES AS UPPER TROUGHING OVER THE EASTERN U.S. ALLOWS COLD
CANADIAN AIR TO SPILL INTO INDIANA. THE CYCLONIC FLOW WILL ALLOW FOR
SMALL CHANCES FOR SNOW IN THE NORTHEASTERN COUNTIES
THURSDAY...FRIDAY NIGHT AND SATURDAY AS SMALL WAVES MOVE THROUGH THE
UPPER TROUGH. OVERALL THOUGH NOT MUCH FORCING EVIDENT THROUGH THE
LONG TERM AND THE MAJORITY OF IT SHOULD BE DRY WITH PARTLY TO MOSTLY
CLOUDY SKIES. DROPPED TEMPERATURES FROM THE INITIALIZATION AT TIMES
DURING THE LONG TERM WITH MODELS AGREEING ON STRONG UPPER TROUGH
USHERING IN VERY COLD /-20 AND BELOW/ 850 MB TEMPERATURES THURSDAY
AND AGAIN SATURDAY/SATURDAY NIGHT.

&&

.AVIATION /DISCUSSION FOR THE 091500Z IND TAFS/...

ONLY MINOR TWEAKS TO THE ONGOING IND TAF FORECAST. PATCHY FZDZ IS
EXPECTED TO END LATE THIS MORNING AS MVFR CIGS UPSTREAM BEGIN TO
WORK INTO THE IND AREA. THUS A FEW MORE HOURS OF IFR UNTIL THOSE
HIGHER MVFR CIGS ARRIVE AND FZDZ COMES TO AN END.

PREVIOUS DISCUSSION BELOW

/DISCUSSION FOR 091200Z TAF ISSUANCE/...

ISSUED AT 607 AM EST MON FEB 9 2015

IFR TO BEGIN AT THE SITES WITH LOW CEILINGS. EXPECT THIS TO CONTINUE
FOR A FEW HOURS THIS MORNING THROUGH AROUND 14-15Z AT KLAF AND 16Z
AT KIND AND KHUF AND FINALLY 17Z AT KBMG. AT THESE TIMES EXPECT TO
SEE CEILINGS LIFT TO LOW END MVFR WHERE THEY SHOULD REMAIN FOR THE
REST OF THE DAY. TIME HEIGHTS SHOW DRYING MOVING IN DURING THE NIGHT
TONIGHT AND MAV GUIDANCE SHOWS CEILINGS RISING TO VFR LATE TONIGHT.
FORECAST SOUNDINGS LOOKS SIMILAR AND SREF PROBABILITIES ARE EVEN
MORE OPTIMISTIC BUT MET GUIDANCE STAYS LOWER. WITH UPPER RIDGING
BUILDING IN FOR A BIT TONIGHT WILL GO WITH THE MORE OPTIMISTIC
TIMING OF VFR ARRIVING SOMETIME AFTER 6Z FOR THE SITES. NORTHERLY
WIND GUSTS SHOULD PICK UP TO AROUND 20-22 KTS AFTER 15-17Z OR SO AND
WILL BEGIN TO SUBSIDE AFTER 0Z TONIGHT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...SMF
NEAR TERM...SMF/NIELD
SHORT TERM...SMF
LONG TERM...CP
AVIATION...CP/JP

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Feb 9, 10:04 AM EST, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1004 AM EST MON FEB 9 2015

INZ067>072-101515-
KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
1004 AM EST MON FEB 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR SOUTHERN CENTRAL
INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

DISCUSSION: AS AN UPPER LEVEL WAVE EXITS THE AREA EARLY THIS
MORNING SOME LIGHT DRIZZLE MAY CONTINUE ACROSS PORTIONS OF CENTRAL
INDIANA. THEN...DRY BUT CLOUDY WEATHER WILL RETURN LATE THIS
MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: COLDER AIR WILL MOVE INTO THE AREA MID WEEK. WIND CHILLS
IN THE SINGLE DIGITS WILL BE POSSIBLE AT TIMES AFTER WEDNESDAY.

DISCUSSION: DRY WEATHER WILL CONTINUE AT LEAST THROUGH TUESDAY
NIGHT. A WEAK UPPER LEVEL WAVE MAY BRING SOME LIGHT PRECIPITATION
TO THE AREA THROUGH MID WEEK...THEN POSSIBLY AGAIN ON SATURDAY.
OTHERWISE MUCH OF THE WEEK WILL BE FAIRLY UNEVENTFUL...ALTHOUGH IT
WILL BECOME MUCH COLDER LATE IN THE WEEK AS A LARGE AREA OF
CANADIAN HIGH PRESSURE SINKS INTO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ021-028>031-035>049-051>057-060>065-101515-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-
1004 AM EST MON FEB 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: PATCHY LIGHT FREEZING DRIZZLE IS POSSIBLE THROUGH MID MORNING.

HAZARDS: THIS MAY CAUSE ISOLATED SLICK SPOTS ON ROADS...ESPECIALLY
ON BRIDGES AND OVERPASSES.

TIMING: THROUGH 11 AM.

DISCUSSION: AS AN UPPER LEVEL WAVE EXITS THE AREA THIS MORNING
PATCHY LIGHT FREEZING DRIZZLE WILL CONTINUE ACROSS PORTIONS OF
CENTRAL INDIANA. THEN...DRY BUT CLOUDY WEATHER WILL RETURN LATE
THIS MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: COLDER AIR WILL MOVE INTO THE AREA MID WEEK. WIND CHILLS
IN THE SINGLE DIGITS WILL BE POSSIBLE AT TIMES AFTER WEDNESDAY. A
FEW SNOW SHOWERS ARE POSSIBLE ACROSS NORTHEASTERN SECTIONS OF THE
AREA WEDNESDAY MORNING AND AGAIN THURSDAY. ALSO ON FRIDAY NIGHT
THROUGH SATURDAY. LITTLE TO NO SNOW ACCUMULATION IS EXPECTED AT
THIS TIME.

DISCUSSION: DRY WEATHER WILL CONTINUE AT LEAST THROUGH TUESDAY
NIGHT. A WEAK UPPER LEVEL WAVE MAY BRING SOME LIGHT PRECIPITATION
TO THE AREA THROUGH MID WEEK...THEN POSSIBLY AGAIN ON SATURDAY.
OTHERWISE MUCH OF THE WEEK WILL BE FAIRLY UNEVENTFUL...ALTHOUGH IT
WILL BECOME MUCH COLDER LATE IN THE WEEK AS A LARGE AREA OF
CANADIAN HIGH PRESSURE SINKS INTO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

NIELD

In the hours before

Special weather statement, Feb 9, 6:42 AM EST, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
642 AM EST MON FEB 9 2015

INZ021-028>031-035>049-091400-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS
642 AM EST MON FEB 9 2015

...SLICK SPOTS ON ROADWAYS THIS MORNING...

PATCHY FREEZING FOG AND FREEZING DRIZZLE ACROSS PARTS OF CENTRAL
INDIANA THIS MORNING HAS LEAD TO SLICK SPOTS ON SOME AREA ROADS.
MOTORISTS SHOULD EXERCISE CAUTION AND BE PREPARED FOR SPOTS OF
BLACK ICE ESPECIALLY ON BRIDGES AND OVERPASSES.

CP

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 9, 11:12 AM ESTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren67 hr
Feb 9, 11:12 AM ESTRiver Flood WarningINDFountain, Parke, Vermillion, Warren60 hr

Nearby

River Flood Warnings in Indiana, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.